# SDR 97ZZZX3959

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 248
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK AT ANC LEFT WING NR 1 PLANK WAS CRACKED AT WS 248.  THE CRACK RUNS FORWARD .125 INCH FROM FASTENER HOLE TOWARD FORWARD EDGE OF PLANK.  VERIFIED DEFECTS RUNS FORWARD ONLY FROM FASTENER HOLE USING HIGH FREQUENCY EDDY CURRENT BOLT HOLE PROBE AFTER FASTENER WAS REMOVED.  REPAIRED DEFECT BY REMOVING EXISITNG DOUBLERS AND ADDING DOUBLERS PER DRAWING C95-R01.  SEALED AREA PER LAC MM 51-2-16.
